Please use this identifier to cite or link to this item:
Title: On the motive of a quotient variety
Author: Baño Rollin, Sebastian del
Navarro, Vicenç (Navarro Aznar)
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1998
Publisher: Universitat de Barcelona
Abstract: We show that the motive of the quotient of a scheme by a finite group coincides with the invariant submotive.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 203-226
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
504847.pdf184.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.